# SDR AALA201601299026

- Difficulty date: January 16, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 38,856 hours, 14,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON AFT GALLEY FLOORBEAM, BETWEEN FRAME 64 & 66 + 5" AT +Y765.  REPLACED FLOORBEAM IAW SRM 51-72-11-00.
